MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2025, a respiratory specialist from china-japan friendship hospital, found that the swg was kinked during use on the patient.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".
 
Additional Manufacturer Narrative
(b)(4).The customer returned an open cs-25122-f kit with the guidewire assembly and catheter.The guide wire was observed to have two kinks, one in the distal j-bend and one proximal to the j-bend.The distal j-bend was slightly misshapen but intact.Signs of use in the form of crystalized medication were present in the extension lines.Microscopic examination confirmed the kinks in the guidewire and observed offset coils at the kink in the j-bend.Both welds were present and were observed to be full and spherical.The kinks in the guidewire were located 5mm and 27mm from the distal tip.The overall length of the guidewire measured 685 mm which is within the specification of 678-688 mm per guidewire product drawing.The outer diameter of the guidewire measured 0.840 mm which is within the specification of 0.833-0.877 mm per guidewire product drawing.The guidewire was advanced through a lab inventory ars and a lab inventory 18ga introducer needle to functionally test the guidewire.The guidewire passed through both components with minimal resistance.Major resistance was observed at the kinking; however, the undamaged portion of the guidewire was able to pass as expected.The guidewire was also passed through the returned catheter and only encountered resistance at the location of the kinks.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution that withdrawing the guide wire against the needle bevel or use of excessive force during removal could damage or break the wire.The report that the guidewire kinked during use was confirmed through examination of the returned sample , as the guidewire was kinked around the distal j-bend.The returned guide wire met all relevant dimensional and functional requirements, and a device history record review did not identify any manufacturing related issues.Based on the condition of the guidewire and the report that the damage was observed during use , unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, a respiratory specialist from china-japan friendship hospital, found that the swg was kinked during use on the patient.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".

Brand Name
HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23972513
Report Number3006425876-2026-00037
Device Sequence Number9296100
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)240326(17)260207(10)71F24C1036(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Catalogue NumberCS-25122-F
Device Lot Number71F24C1036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown